# SDR BAQA088853

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 446 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: L771M40C1005
- Part serial: 0081
- Condition: Intermittent
- Location: Triple Tach
- Part time: 335 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH  BOTH N2 INDICATIONS FALL OFF LINE INTERMITTENTLY.  REPLACED WITH SERVICEABLE UNIT.
